# SDR 95ZZZX2853

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 1050 Bl 12l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND INTERCOSTAL Z-CHANNEL CORRODED OUT OF LIMITS FORWARD AND AFT OF FLOOR BEAM AT BS 1050, BL 12L.
